# SDR MTNA20241227001

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N758FX
- Make and model: Textrn 408
- Aircraft serial: 014
- Aircraft time: 300 hours, 248 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 785110110
- Condition: Broken
- Location: Zone 400
- Part time: 300 hours, 248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ICE VANE ACTUATOR, FOUND THE ENGINE TRUSS ATTACH POINT IS CRACKED. PER SRM NO WELDED REPAIRS ALLOWED, WILL HAVE TO R & R ENGINE TRUSS.
